# SDR CA110721006

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Misoverhauled
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER ELECTRONIC CONTROL UNIT REMOVED FROM ACFT FOR UN-COMMANDED DEPLOYMENT OF FLIGHT SPOILER IN FLIGHT.  INITIAL TEST PERFORMED UPON RECEIVING THE SECU CONSISTED OF CAPTURING THE FAILURES LOGGED FORM THE NVM AND SYSTEM FUNCTIONALITY TEST USING THE DIAGNOSTIC TEST FIXTURE. REPRODUCED FAILURE, CAUSED BY A DEFECTIVE POWER SUPPLY MODULE.   A VISUAL INSPECTION HAS REVEALED THAT SOME FITTED COMPONENTS INSTALLED DURING PREVIOUS MX ACTIVITIES ARE NOT APPROVED OR SPECIFIED BY THE ORIGINAL MFG IN THEIR CMM FOR THIS EQUIPMENT.
